# SDR TWRA9565

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 65B06723
- Condition: Missing
- Location: Lt Wing/Fus
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING CRUISE APPROXIMATELY 160NM W OF HUNTER AFB, A LOUD THUMP WAS FELT AND HEARD.  UPON LANDING, MAINTENANCE FOUND LARGE PIECE OF FUSELAGE FAIRING MISSING ON LEFT SIDE BELOW NR 3 MED.  AIRCRAFT WAS INSPECTED AND FOUND OK FOR FERRY FLIGHT TO JFK.  FUSELAGE FAIRING WAS REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE NOV 31, 1995.  (M)
